| Model Number |
98965 |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30143375 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical inc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the fifth of five reports.Refer to 8030647-2024-00064 for the first report.Refer to 8030647-2024-00065 for the second report.Refer to 8030647-2024-00066 for the third report.Refer to 8030647-2024-00067 for the fourth report.It was reported, when the catheter was advanced into the endotracheal tube / tracheostomy tube (ett) [the] connector dipped and caught onto the connector and the clinician was not able to pass the catheter down into the airway for effective suctioning.There was no harm to the patient.
Additional Manufacturer Narrative
Correction: d4 additional information: d4; h4.The device history record for lot 30143375 was reviewed and the product was produced according to product specifications.The sample was not returned; without a sample to perform a functional evaluation it is not possible to confirm or duplicate the reported incident; therefore, the root cause is undetermined.All information reasonably known as of 10 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.